# SDR SWAA2022020111113

- Difficulty date: December 10, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N233LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32501
- Aircraft time: 41,929 hours, 24,603 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 241ADF AFT R/H CORNER IS BROKEN AND HAS DAMAGED INSRTS / REPAIRED AFT R/H CORNER AND REPLACED DAMAGED INSERTS ON AFT CABIN FLOOR PANEL 241ADF IAW SRM 53-00-50-2R-9. M BOMIA 56749U 14DEC17
